New theorems on the solvability of Hammerstein operator and integral equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 672-682
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a13,
author = {P. P. Zabreiko and Kh. T. Nguyen},
title = {New theorems on the solvability of {Hammerstein} operator and integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {672--682},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a13/}
}
P. P. Zabreiko; Kh. T. Nguyen. New theorems on the solvability of Hammerstein operator and integral equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 672-682. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a13/